I'll keep this as short as I can. Had H Pylori back in Jan. Took the triple therapy and eradicated the infection. Since that time I've had tiny white sport/bitter taste in my mouth.
Gastroenterologist gave my Nystatin. That didn't resolve it.
Dentist says it's not geographic tongue as there are not smooth areas.
ENT took swab and said no fungus (candida). He gave me Peridex. Still not resolved.
Pulmonologist ordered CT scan of sinuses and the radiologist reported mild thickening on the sinus cavities.
I've tried it all. tongue scraping. violeta genciana. Peroxide. Salt water rinse. Sinus rinse. I can't get rid of it. I've even heard of people saying pines nuts cause this (I don't eat them though!) Can anyone shed any light on this.
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.